I am suffering form asthma and nasal polyp? What shouldi do?

Samter's triad? Nasal polyps and asthma are 2 parts of a clinical triad known as samter's triad or aerd. The 3rd part is Aspirin or non-steroidal anti-inflammatory drug (NSAID) sensitivity. Some people exhibit nasal polyps and asthma symptoms well before developing NSAID sensitivity. It would be best to discuss this constellation of symptoms with a board certified allergist as treatment options may be available.
Sorry to hear that. Sorry to hear you are suffering form asthma and a nasal polyp. Continue with your dr. And get treated for asthma as there are many good medications that can help. The nasal polyp may need to be treated as well by an ENT dr. Do not smoke, and avoid irritants/triggers that may cause your asthma to flare up. Good luck.
What's the question. Sorry to hear about that, but what would you like to know about your conditions?

Related Questions

Having asthma ANA nasal polyp what is home made tharapy?

Polyps and asthma. There is no home remedy for them, if you are also allergic to Aspirin you need to be desensitized for it , if you are not then you need to find an allergist, get tested to determine your triggers and treat your symptoms accordingly, allergy shots may help. But you still need medications to treat the symptoms. Read more...
There isn't one. The definitive treatment for nasal polyps is surgery. There are a number of natural remedies that have been postulated for asthma. However, if you have nasal polyps aggrevating your asthma, you need to remove the polyps to relieve your worsening asthma. Prednisone my help in the short term but the symptoms will likely return. Read more...
No great solution. I would assume that you also have chronic rhinosinusitis given the presence of nasal polyps. First be sure that you do not have any adverse reactions from taking nsaids. The latest study showed that daily nasal irrigation with saline may offer minimal benefits. But you should really consult an allergist. Read more...

I m suffering for nose blick due to nasal polyp. 2times operations has done...N nw I don't want to do operation. Plz suggest any home made tharapy?

Nasal polyps. If you have allergies, you need to get them under control, you need to be maintained on nasal steroids to keep the polyps at bay. Find an allergist in your away, they will help you long term. There is no home therapy for this. Read more...
Check out these . Links. Hope u feel better soon! http://health.howstuffworks.com/wellness/natural-medicine/home-remedies/home-remedies-for-nose-bleeds.htm. http://www.myhomeremedies.com/topic.cgi?topicid=149. Read more...

Any link between nasal polyps and asthma?

Nasalp polyps. Nasal polyps can result from nasal alergies and can be associated with asthma . Also, nasal polyps, asthma and Aspirin allergy can occur together and are called semper's triad. An allergist can help you control your symptoms, consult one for a proper diagnosis. Read more...
Asthma. There is a triad asthma-aspirin sensitivity/ nasal polyps/ asthma. Advise these patients to avoid Aspirin and sometimes nsaids due to risk of asthma flares when these classes of meds are consumed. Read more...
Absolutely. About 40% of patients with nasal polyposis will develop asthma. This is well known. Furthermore, nasal polypectomy often improves the asthma as the post-nasal drainage is significantly diminished. Read more...

Who tends to get serious allergic reactions to aspirin? Is it almost always people w asthma or nasal polyps or can anyone suddenly have a problem?

No. It does not always involve asthma although nasal polyps and sinusitis often precede the onset of asthma in aspirin-sensitivity. This is a condition usually found around ages 30 on the average. Yes it can develop all of a sudden. Read more...

No nasal polyps, no asthma, but 3 or 4 hives after nsaids. Also some tiny hives with no nsaids at times. I want to take aspirin anyway. Safe enough?

Which NSAID? Hives from NSAID is considered to be an allergic reaction specific to that nsaid. Although once suspected to worsen hives from any cause, this is no longer true. However if your hives occur in the absence of nsaid, then it is likely from causes other than NSAID including asa. Thus you will need to sort out which NSAID you need to avoid (read the generic not the brand name). Read more...